# SDR SWAA980759

- Difficulty date: May 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N95SW
- Make and model: Boeing 737-2H4
- Aircraft serial: 23054
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 941/946
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C4 CHECK, FOUND CRACKED FUSELAGE SKIN AT BS 941 AND 946 STR 23R.  REPAIRED PER BOEING SRM.
